MAUDE Adverse Event Report: HINGE HEALTH ENSO M3; TENS

HINGE HEALTH ENSO M3; TENS
Model Number ENSO M3
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Follow-up #1 from report mw5184202: investigation of this reported adverse event shows the device did not malfunction.Review of session data demonstrated no abnormal device activity.Manufacturing record review confirmed no failures or deviations related to the unit in question.The user reported a single occurrence of a "shock" sensation during enso use.The user confirmed correct use and placement of the device and gel pad.Hinge health initiated a follow-up to obtain clarification on the severity of the sensation and to determine if medical attention was required.The user did not respond to this follow-up inquiry.The harm related to electrical sensation/shock is classified as minor.This classification is based on the assessment that the potential adverse event results in temporary discomfort only and is not expected to cause or contribute to a serious injury or necessitate medical intervention.Based on the findings of this investigation that the device functioned as intended and the resulting harm is classified as minor, this reported adverse event was determined to not be reportable.
 
Event or Problem Description
I have been using the enso device through hinge health for almost a year.When i was using it today, about 10 minutes into use, it electrocuted me.

Brand Name
ENSO M3
Common Device Name
TENS
Manufacturer (Section D)
HINGE HEALTH
455 market st. suite 700
san francisco 94105
Manufacturer Contact
charles han
455 market, suite 700
san francisco, CA 94105
8559022777
MDR Report Key24760721
Report Number3012640203-2026-00001
Device Sequence Number15745404
Product Code NUH
UDI-Device Identifier00850045950064
UDI-Public(01)00850045950064
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberENSO M3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAGNESIUM.OLMESARTAN.PROBIOTIC.PROPRANOLOL.
Patient Age52 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite